Title: Sum operator methods for the existence and uniqueness of solution to infinite-point boundary value problems for fractional differential equations
Authors: Yupin Wang; Shurong Sun
Addresses: School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, P.R. China ' School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, P.R. China
Abstract: In this paper, we study infinite-point boundary value problems for a class of higher-order nonlinear factional differential equations involving the Riemann-Liouville derivative. By using sum operator methods, the existence and uniqueness of solution to this kind of problems is obtained and iterative sequence of the positive solution is structured. Two examples are provided for our new results.
Keywords: existence and uniqueness; fractional differential equation; Krasnoselskii's fixed point theorem; positive solution.
International Journal of Dynamical Systems and Differential Equations, 2018 Vol.8 No.3, pp.161 - 175
Received: 14 Feb 2017
Accepted: 27 Apr 2017
Published online: 27 Jun 2018 *